Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some inequalities for entire functions


Author: Saburou Saitoh
Journal: Proc. Amer. Math. Soc. 80 (1980), 254-258
MSC: Primary 30D20; Secondary 15A69
MathSciNet review: 577754
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any entire functions $ \varphi (z)$ and $ \psi (z)$ on C with finite norm

$\displaystyle {\left\{ {\frac{1}{\pi }\int {\int\limits_{\mathbf{C}} {\vert f(z){\vert^2}\exp ( - \vert z{\vert^2})dx\;dy} } } \right\}^{1/2}} < \infty ,$

we show that the inequality

\begin{displaymath}\begin{array}{*{20}{c}} {\frac{2}{\pi }\int {\int\limits_{\ma... ...p ( - \vert z{\vert^2})\;dx\;dy} } } } } \hfill \\ \end{array} \end{displaymath}

holds. This inequality is obtained as a special case of a general result. We also refer to some properties of a tensor product of spaces of entire functions.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D20, 15A69

Retrieve articles in all journals with MSC: 30D20, 15A69


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0577754-4
PII: S 0002-9939(1980)0577754-4
Keywords: Space of entire functions, Fischer space, inequality for entire functions, tensor product of Hilbert spaces, general theory of reproducing kernels
Article copyright: © Copyright 1980 American Mathematical Society